Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1562694
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. Hancock
Title: Foundations of the Theory of Algebraic Numbers
Additional book information: Vol. I. Introduction to the General Theory. 27+602 pp. Vol. II. The General Theory. 26+654 pp. New York, Macmillan, 1931-32.

Review Information:

Reviewer: Oystein Ore
Journal: Bull. Amer. Math. Soc. 39 (1933), 645-647